苗雨个人主页
发布时间: 2015-12-24   浏览次数: 21335

 

点击查看原图

 

   

姓  名: 苗  雨 (博士)

岗位职称: 院长 教授 博士生导师

电子邮箱: yumiao@htu.edu.cn;

       yumiao728@gmail.com

       yumiaomath@163.com

通信地址: 河南师范大学  数学与信息科学学院  453007





  个人简历



   

1997.9--2001.6,   河南师范大学,数学与信息科学学院,计算数学专业,获学士学位. 

2001.9--2007.6,   武汉大学,数学与统计学院, 概率论与数理统计专业,获硕士与博士学位.(导师:吴黎明教授)

2007.7--2010.4,   河南师范大学,数学与信息科学学院,讲师.

2010.4--2015.4,   河南师范大学,数学与信息科学学院,副教授.

2015.4--        河南师范大学,数学与信息科学学院,教授





  学术兼职



♦ 河南省应用统计学会理事.

♦ 美国数学评论评论员.

♦ 以下刊物编委:


   Advances in Statistics (2013--)

   Chinese Journal of Mathematics (2013--)

   American Journal of Applied Mathematics and Statistics  (2013--)

   International Journal of Mathematical Sciences and Applications  (2012--)

 

  



  研究方向

♦ 研究领域:概率论与数理统计

♦ 研究方向:大偏差原理等极限理论;过程统计;不等式. 

 




  奖励、荣誉



♦ 2010年, 荣获“第十届河南省青年科技奖”.

♦ 2010年, 被评为“河南省优秀青年科技专家”.

♦ 2011年, 被评为“新乡市劳动模范”.

♦ 2011年, 被省高校工委, 省教育厅党组授予“优秀共产党员”称号.

♦ 2012年, 荣获“河南省青少年科技创新奖”.





  科研项目



   

♦ 河南省高校科技创新团队,“应用概率统计”。IRTSTHN (14IRTSTHN023),2014.1--2016.12.

♦ 国家自然科学基金,“扩散过程离散化形式下的若干统计问题的大偏差原理”。No. NSFC(11471104),2015.1--2018.12.

♦ 教育部新世纪优秀人才支持计划,“过程统计中大偏差问题的研究”,No. NCET-11-0945,2012.1--2014.12. (主持)

♦ 河南省科技创新杰出青年基金,“统计模型中大偏差的研究”,No.124100510014,2012.1--2014.12. (主持)

♦ 河南师范大学杰出青年人才培育计划,2012.1--2014.12. (主持)

♦ 国家自然科学基金,“随机过程统计中若干大偏差估计及偏差不等式的研究”,No.11001077,2011.1--2013.12. (主持)

♦ 河南省高校科技创新人才支持计划,“随机模型中若干大样本问题的研究”,No.2011HASTIT011, 2011.1--2012.12. (主持)

♦ 河南省基础与前沿技术研究项目,“扩散过程统计的大样本性质”,No.112300410205, 2011.1--2013.12. (主持)

♦ 河南省高等学校青年骨干教师资助计划,No.2010GGJS-065, 2011.1--2013.12. (主持)

♦ 河南省教育厅自然科学基金,No.2009B110010,2009.1--2011.12. (主持)

♦ 国家自然科学基金,“扩散过程上的泛函不等式与Sturm-Liouville算子的一些相关问题”,No.10626041, 2007. (第一参与人)

♦ 河南省软科学研究计划项目,No.0613026000, 2006.4--2008.8. (第四参与人)






  论文著作




  

  1. Miao Yu, Xu Wenfei, Chen Shanshan and Andre Adler, Some limit theorems of negatively associated random variables. Proc. Indian Acad. Sci. Math. Sci., 124 (2014), no. 3, 447--456. (SCI)
  2. Chen Shanshan, Wang Zhenping, Xu Wenfei and Miao Yu, Exponential inequalities for self-normalized martingales. J. Inequal. Applications, (2014), 289. (SCI)
  3. Miao Yu, Wang Yanling, Moderate deviation principle for maximum likelihood estimator. Statistics. 48 (2014), no. 4, 766--777. (SCI)
  4. Miao Yu, Li Nan, Geng Weiqiang and Zhang Yaohua, Some limit behaviors for linear EV model with replicate observations. Comm. Statist. Theory Methods. 43 (2014), 3170--3185.(SCI)
  5. Xu Shoufang and Miao Yu, Almost sure convergence of weighted sums for negatively associated random variables. Comm. Statist. Theory Methods. 43 (2014), 2581--2594. (SCI)
  6. Li Xiaochun, Miao Yu and Zhang Xiaoman, Note on the strong convergence of a weighted sum. J. Inequal. Applications, (2014), 179. (SCI)
  7. Miao,Yu,WangYanlingandMaXinwen,SomelimitresultsforParetorandomvariables.Comm.Statist.TheoryMethods.42(2013),no.24,4384--4391.(SCI)
  8. Miao Yu and Xu Shoufang, Almost sure convergence of weighted sums. Miskolc Math. Notes. 14 (2013), no. 1, 73--181. (SCI)
  9. Miao Yu, Ge Li and Peng Ang, Bounds for the weighted Gini mean difference of an empirical distribution. J. Math. Inequal. 7 (2013), no. 4, 773--783. (SCI)
  10. MiaoYu,XueTianyuandDuTian,ThediscountedBerry-Ess\'eenanaloguefor autoregressive processes. Comm.Statist. Theory Methods. 42 (2013), no. 15, 2684--2693. (SCI)
  11. Yang Guangyu, Miao Yu and Zhang Xiaocai, An invariance principle for the law of the iterated logarithm for vector-valued additive functionals of Markov chains. Math. Commun. 18 (2013), no. 1, 79--86. (SCI)
  12. MiaoYu,GeLiandXuShoufang,Centrallimittheoremsformovingaverageprocesses.Lith. Math. J. 53 (2013), no. 1, 80–90. (SCI)
  13. Miao Yu, Zhao Fangfang, Wang Ke and Chen Yanping, Asymptotic normality and consistency of LS estimators in the EV regression model with NA errors. Statist. Papers. 54 (2013), no. 1, 193--206. (SCI)
  14. Xu Shoufang, Ge Li and Miao Yu, On the Bahadur representation of sample quantiles and order statistics for NA sequences. J. Korean Statist. Soc. 42 (2013), no. 1, 1--7. (SCI)
  15. Miao Yu, Hajek-Renyi inequality for dependent random variables in Hilbert space and applications. Rev. Un. Mat. Argentina. 53 (2012), no. 1, 101--112. (SCI)
  16. Miao Yu, Xue Tianyu, Wang Ke and Fangfang Zhao, Large deviations for dependent heavy tailed random variables. J. Korean Statist. Soc. 41 (2012), no. 2, 235--245. (SCI)
  17. Miao Yu, Zhao Fangfang and Wang Ke, Central limit theorems for LS estimators in the EV regression model with dependent measurements. J. Korean Statist. Soc. 40 (2011), no. 3, 303--312. (SCI)
  18. Miao Yu and Shen Luming, Convergence of iterates with errors of semicontractive mappings. J. Global Optim. 50 (2011), no. 2, 221--227.(SCI)
  19. Mu Jianyong and Miao Yu, Generalizing the Marshall's Inequality. Comm. Statist. Theory Methods. 40 (2011), no. 15, 2809--2817.(SCI)
  20. Miao Yu, The discounted large deviation principle for autoregressive processes. Comm. Statist. Theory Methods. 40 (2011), no. 14, 2455--2461.(SCI)
  21. Miao Yu and Chen Yingxia, Some limit theorems of survival function estimator for m-dependent processes. Comm. Statist. Theory Methods. 40 (2011), no. 12, 2193--2204.(SCI)
  22. Miao Yu and Mu Jianyong, Moderate deviations principle for products of sums of random variables. Sci. China Math. 54 (2011) , no. 4, 769--784.(SCI)
  23. Du Hongxia and Miao Yu, Several new Hardy-Hilbert inequalities. Filomat. 25 (2011), no. 3, 153--162.(SCI)
  24. Miao Yu and Yang Guangyu, The loglog law for LS estimator in simple linear EV regression models. Statistics. 45 (2011), no. 2, 155--162.(SCI)
  25. Xu Shoufang and Miao Yu, Limit behaviors of the deviation between the sample quantiles and the quantile. Filomat. 25 (2011), no. 2, 197--206.(SCI)
  26. Miao Yu, Wang Ke and Zhao Fangfang, On the survival function estimator for m-dependent processes. Pakistan J. Statist. 27 (2011), no. 1, 75--79.(SCI)
  27. Miao Yu, Chen Yingxia and Xu Shoufang, Asymptotic properties of the deviation between order statistics and p-quantile. Comm. Statist. Theory Methods. 40 (2011), no. 1, 8--14.(SCI)
  28. Miao Yu, Wang Ke and Zhao Fangfang, Some limit behaviors for the LS estimator in simple linear EV regression models. Statist. Probab. Lett. 81 (2011), no. 1, 92--102.(SCI)
  29. Miao Yu, Yang Guangyu and Mu Jianyong, Minimum Lp norm estimate for simple linear regressive model. Comm. Statist. Theory Methods. 40 (2011), no. 4, 571--580.(SCI)
  30. Miao Yu, Convergence rate for LS estimator in simple linear EV regression models. Results Math. 58 (2010), no 1-2, 93--104. (SCI)
  31. Miao Yu, Concentration inequality of maximum likelihood estimator. Appl. Math. Lett. 23 (2010), no.10, 1305--1309. (SCI)
  32. Miao Yu, Asymptotic normality of autoregressive processes. Acta Appl. Math. 110 (2010), no.3, 1077--1085. (SCI)
  33. Yang Guangyu and Miao Yu, Moderate and large deviation estimate for the Markov-Binomial distribution. Acta Appl. Math. 110 (2010), no.2, 737--747. (SCI)
  34. Miao Yu and Chen Yingxia, Note on the moderate deviation principle of maximum likelihood estimator. Acta Appl. Math. 110 (2010), no.2, 863--869. (SCI)
  35. Zhang Zhengliang and Miao Yu, An equivalent condition between Poincare inequality and T_2-transportation cost inequality. Acta Appl. Math.110 (2010), no.1, 39--46. (SCI)
  36. Miao Yu, Iterated limits and the moderate deviation for dependent variables. Acta Appl. Math. 109 (2010), no. 3, 1121--1129. (SCI)
  37. Miao Yu and Shen Si, Moderate deviation principle for autoregressive processes. J. Multivariate Anal. 100 (2009), 1952--1961. (SCI)
  38. Miao Yu and Liu Wen-an, Moderate deviation for LS estimator in simple linear EV regression models. J. Statist. Plann. Inference. 139 (2009), no. 9, 3122--3131. (SCI)
  39. Miao Yu, Large deviation principles for moving average processes of real stationary sequences. Acta Appl. Math. 106 (2009), no. 2, 177--184. (SCI)
  40. Miao Yu and Qi Feng, Several q-integral inequalities. J. Math. Inequal. 3 (2009), no. 1, 115--121. (SCI)
  41. Miao Yu, Note on the discrete Ostrowski-Grüss type inequality. J. Math. Inequal. 3 (2009), no. 1, 93--98. (SCI)
  42. Miao Yu, Jiang Yiwen and Shen Si, Deviation inequalities for the estimator of linear parameter in stochastic processes. Comm. Statist. Theory Methods 38 (2009), no. 6, 888--901. (SCI)
  43. Miao Yu and Yang Guangyu, Moderate Deviations of L_1-Error of Empirical Measures on Partitions. Appl. Math. Lett. 22(2009), no. 5, 782--786. (SCI)
  44. Miao Yu and Liu Juanfang, Discrete results of Qi-type inequality. Bull. Korean Math. Soc. 46 (2009), no. 1, 125--134. (SCI)
  45. Miao Yu and Yang Guangyu, A moderate deviation principle for m-dependent random variables with unbounded m. Acta Appl. Math. 104 (2008), no. 2, 191--199. (SCI)
  46. Miao Yu and Li Junfen, Weak and strong convergence of an iterative method for nonexpansive mappings in Hilbert spaces. Appl. Anal. Discrete Math. 2 (2008), no. 2, 197--204. (SCI)
  47. Miao Yu and Song Yisheng, Weak and strong convergence of a new scheme for two nonexpansive mappings in Hilbert space. Appl. Anal. 87 (2008), no. 5, 567--574. (SCI)
  48. Miao Yu, Central limit theorem and almost sure central limit theorem for the product of some partial sums. Proc. Indian Acad. Sci. Math. Sci. 118 (2008), no. 2, 289--294. (SCI)
  49. Miao Yu, Concentration inequalities for semi-bounded martingales. ESAIM Probab. Stat. 12 (2008), 51--57. (EI)
  50. Miao Yu and Yang Guangyu, The law of the iterated logarithm for additive functionals of Markov chains. Statist. Probab. Lett. 78 (2008), no. 3, 265--270. (SCI)
  51. Miao Yu, Yang Guangyu and Shen Luming, The central limit theorem for LS estimator in simple linear EV regression models. Comm. Statist. Theory Methods 36 (2007), no. 12, 2263--2272. (SCI)





 


 

 

 


 



关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.